# SDR CA980930005

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 2110 · Cabin Compressor System
- Part: Pulley
- Part number: 1005540375
- Condition: Failed
- Location: Ac Bay
- Component: R20648820662
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) AIR CONDITIONER COMPRESSOR PULLEY FAILURE.  BOLT STARTED TO BACK OFF CAUSING THE PULLEY TO MIGRATE OFF SHAFT AND MOVE.  STEEL WOODRUFF KEY BEGAN TO CHEW UP THE PULLEY.  DUE TO THE LOOSENESS, PULLEY FAILED.  THERE IS NO LOCKING DEVICES ON THE END BOLT TO PREVENT ITS TURNING.
